# SDR 0500019885

- Difficulty date: January 5, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 62,153 hours, 57,970 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED A COMPLETE LOSS OF HYDRAULIC FLUID FROM THE RT SYS AFTER THE LANDING GEAR WAS EXTENDED FOR LANDING.  LANDING WAS UNEVENTFUL AT MCI BUT CFR WAS ON STANDBY.  MAINTENANCE FOUND A FAILED HYDRAULIC LINE IN THE WHEEL WELL.  THE LINE, RIGHT ENGINE DRIVEN PUMP, AND ELECTRIC AUXILIARY HYDRAULIC PUMP WERE ALL REPLACED.  SYSTEM WAS RESERVICED AND LEAK CHECKED.  AIRCRAFT RETURNED TO SERVICE.
